MAUDE Adverse Event Report: RXSIGHT, INC. LIGHT DELIVERY DEVICE (LDD)

RXSIGHT, INC. LIGHT DELIVERY DEVICE (LDD)
Model Number 61002-007
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Keratitis (1944)
Date of Event 02/04/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Manufacturing records were reviewed and found no deviations, non-conformance's, or other manufacturing issues related to the reported event.Per the instructions for use (ifu), contraindications, "use of the lal is contraindicated in cases where the patient has a history of ocular herpes simplex virus due to the potential for reactivation from exposure to uv light." manufacturer reference #: (b)(4).
 
Event or Problem Description
A site reported to rxsight that a patient presented with signs and symptoms of herpes simplex virus (hsv) reactivation in both eyes one day after bilateral same-day lock-in 2 treatment.The patient was started on antiviral therapy.No additional information is available.

Brand Name
LIGHT DELIVERY DEVICE (LDD)
Common Device Name
LIGHT DELIVERY DEVICE (LDD)
Manufacturer (Section D)
RXSIGHT, INC.
100 columbia
aliso viejo CA 92656
Manufacturer (Section G)
RXSIGHT, INC.
100 columbia
aliso viejo CA 92656
Manufacturer Contact
jim zhang
100 columbia
aliso viejo, CA 92656
9492736163
MDR Report Key25338390
Report Number3012712027-2026-00223
Device Sequence Number14772431
Product Code PZK
UDI-Device Identifier00818806020029
UDI-Public00818806020029
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P160055
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number61002-007
Device Catalogue Number61002-007
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/29/2026
Initial Report FDA Received Date05/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/30/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LIGHT ADJUSTABLE LENS+, PRODUCT #60007.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR
Patient SexFemale